MathSciNet Relay Station
MathSciNet bibliographic data
MR1120948 47H09 (47B38 54E40)
Domínguez Benavides, T.; Ayerbe, J. M. Set-contractions and ball-contractions in $L^p$-spaces. J. Math. Anal. Appl. 159 (1991), no. 2, 500–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement